Been on duloxetine for about 7 years probably more. I have been on 90mg for long while. Remember trying to reduce to 60 few years ago but made me feel like crying and falling apart My doctor says I'm in a better place now so should be okay when asked about side effects Basically it had destroyed my libido so have dropped down to 60 Now Am on day 2 and am very angry, feel very violent and I'm snapping at people got intense rage inside me and very irritable Is this usual and how long will this last for? Will dropping to 60 get my libido back and is 90 to 60 a safe drop? Is it likely the feeling like crying will come back?
They come in such unhelpful doses plus no tablets just capsules
The thing is, most of these types of medication do reduce most peoples libido so it’s a trade off. It’s not a great trade off, but there you have it. Maybe males can use a special pill to perform while on an SSRI or SRI, but I don’t know if there would be an interaction so males can look into that and talk to the Doctor about it. I don’t think dropping from 90mg to 60 will do it. It’s the nature of the medication. I’m on 60mg of Duloxetine so... if I were you, the way you feel on 60mg sounds like it may not be worth the drop from 90. If you are happier and doing well on 90 and the drop to 60 very likely won’t increase your drive, may be a good idea to grab that extra 30mg. I know this isn’t what we want to know but I hope this helps you decide what you want to do and you feel better soon.
2 Apr 2019
Hi Clarkey69. I started taking Cymbalta (60 mg) over 10 years ago for chronic nerve pain. I ended up with many horrible side effects. Such as anxiety, depression and suicidal thoughts. I became emotionless; I didn’t laugh and I didn’t cry. I gained over 80 pounds and I looked and felt like I was pregnant. I found that I lost interest in everything and everyone. I was still married when I first started taking Cymbalta and I was still interested in making love but no matter how hard my husband and I tried I could never have an orgasm. A few years ago I started researching the side effects I was having from Cymbalta and I found a group on Facebook where there are over 18,000 people who are trying to get off this medication. I started tapering slowly in 2017 and I’m down to 1.3 mg now. I have tapered off by 10% of my last dosage taken every 2 weeks. The withdrawals have been minimal and almost every side effect is gone. I am starting to feel like myself again and I’ve started to lose the weight that I put on while being on Cymbalta. I have talked to many people who have had problems with their libido from Cymbalta and they have had to taper off before seeing any change. I sure wish I would have researched this medication before taking it. It didn’t even help with the pain. Take care and I wish you the best. Cindy59
Subscribe to Drugs.com newsletters for the latest medication news, alerts, new drug approvals and more.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 1 July 2019), Cerner Multum™ (updated 1 July 2019), Wolters Kluwer™ (updated 29 June 2019) and others.